Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 170762, 16 pages
http://dx.doi.org/10.1155/2010/170762
Research Article

On Subnormal Solutions of Periodic Differential Equations

1School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2Department of Mathematics, College of Natural Sciences, Pusan National University, Pusan 609-735, Republic of Korea

Received 14 July 2010; Revised 22 October 2010; Accepted 12 November 2010

Academic Editor: Irena Lasiecka

Copyright © 2010 Zong-Xuan Chen and Kwang Ho Shon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zong-Xuan Chen and Kwang Ho Shon, “On Subnormal Solutions of Periodic Differential Equations,” Abstract and Applied Analysis, vol. 2010, Article ID 170762, 16 pages, 2010. doi:10.1155/2010/170762